# SDR DALA2025120408853

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 60,037 hours, 30,769 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID CABIN EMERGENCY DOOR HISSING IN FLIGHT.   REMOVED AND INSTALLED LT EMERGENCY HATCH DOOR AND INSPECTED SEAL IAW AMM 52-21-11. (1334540).
